Duale Varietäten von Fahnenvarietäten.

Friedrich Knop; Gisela Menzel

Commentarii mathematici Helvetici (1987)

  • Volume: 62, page 38-61
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Knop, Friedrich, and Menzel, Gisela. "Duale Varietäten von Fahnenvarietäten.." Commentarii mathematici Helvetici 62 (1987): 38-61. <http://eudml.org/doc/140076>.

author = {Knop, Friedrich, Menzel, Gisela},
journal = {Commentarii mathematici Helvetici},
keywords = {invariants; generalized flag variety; dual variety},
pages = {38-61},
title = {Duale Varietäten von Fahnenvarietäten.},
url = {http://eudml.org/doc/140076},
volume = {62},
year = {1987},

AU - Knop, Friedrich
AU - Menzel, Gisela
TI - Duale Varietäten von Fahnenvarietäten.
JO - Commentarii mathematici Helvetici
PY - 1987
VL - 62
SP - 38
EP - 61
KW - invariants; generalized flag variety; dual variety
UR - http://eudml.org/doc/140076
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.